×

Found 376 Documents (Results 1–100)

100
MathJax

Neighborhood of the second-order singular regime in problems with control in a disk. (English. Russian original) Zbl 1484.37072

Proc. Steklov Inst. Math. 315, No. 1, 209-222 (2021); translation from Tr. Mat. Inst. Steklova 315, 222-236 (2021).
MSC:  37J51 37N35 37N40
PDF BibTeX XML Cite
Full Text: DOI

Higher-order analogs of Lie algebroids via vector bundle comorphisms. (English) Zbl 1407.58003

PDF BibTeX XML Cite
Full Text: DOI arXiv

Variational approach to gravity field theories. From Newton to Einstein and beyond. (English) Zbl 1369.83001

Undergraduate Lecture Notes in Physics. Cham: Springer (ISBN 978-3-319-51209-9/pbk; 978-3-319-51211-2/ebook). xii, 361 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Calculus of variations in the large, existence of trajectories in a domain with boundary, and Whitney’s inverted pendulum problem. (English. Russian original) Zbl 1367.37053

Izv. Math. 79, No. 5, 894-901 (2015); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 79, No. 5, 39-46 (2015).
MSC:  37J45 70H25 70H30
PDF BibTeX XML Cite
Full Text: DOI

First-order variational sequences in field theory. (English) Zbl 1337.49065

Zenkov, Dmitry V. (ed.), The inverse problem of the calculus of variations. Local and global theory. Amsterdam: Atlantis Press (ISBN 978-94-6239-108-6/hbk; 978-94-6239-109-3/ebook). Atlantis Studies in Variational Geometry 2, 215-284 (2015).
PDF BibTeX XML Cite
Full Text: DOI

The Maupertuis-Jacobi principle for Hamiltonians of the form \(F(x,|p|)\) in two-dimensional stationary semiclassical problems. (English. Russian original) Zbl 1360.37159

Math. Notes 97, No. 1, 42-49 (2015); translation from Mat. Zametki 97, No. 1, 48-57 (2015).
MSC:  37K05 35J10 35Q41
PDF BibTeX XML Cite
Full Text: DOI

Classical mechanics with calculus of variations and optimal control. An intuitive introduction. (English) Zbl 1296.70001

Student Mathematical Library 69. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9138-4/pbk). xx, 299 p. (2014).
Reviewer: Franz Selig (Wien)
PDF BibTeX XML Cite

An integrable multicomponent quad-equation and its Lagrangian formulation. (English. Russian original) Zbl 1338.37109

Theor. Math. Phys. 173, No. 3, 1644-1653 (2012); translation from Teor. Mat. Fiz. 173, No. 3, 363-374 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software